Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Reallove19

Accutane^^ Week 2!

Recommended Posts

Im on my second week of accutane and had some few side affects. 5th 6th day I had headaches on and off but they hurted just a little. Goin into my 2nd week i took 80mg and that same night i felt dizzy and had tingling sensations under my skin on my arm than leg. Doc put me on 40mg a day but since nuthin really happened i jus went for the 80mg ..not never again will i either. Mayb 60 but i want to do 40mg the whole 6months. But of course imnew just wanna know who's going through the same stuff wit me thatssss allll :)

post-145083-1297092291_thumb.jpg

post-145083-1297092291_thumb.jpg

Share this post


Link to post
Share on other sites

Hey good luck on your course. It's gonna be difficult to keep track of your progress with blurry pictures though :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×